# SDR K11A2022030800122

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 42,140 hours, 22,946 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R001335
- Condition: Failed
- Location: Zone 100
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WILL NOT GO UP PASS THE OFF POSITION. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: TROUBLESHOOT PER AMM 32-31-00 & 32-31-00. VERIFIED LANDING GEAR CONTROL VALVE IS OPERATING OK, FOUND OK PER AMM 32-31-31.SIMULATED AIRPLANE-IN-AIR CONDITION PER AMM 32-42-00. R&R LDG GEAR ACCESSORY UNIT, PERFORMED GEAR RETRACTION PER AMM 32-33-00 OPS CK GOOD
